muscle relaxer


Posted by Ann Doyle , Aug 17,2001,19:58   Archive
Can you tell me what muscle relaxer's worked for you? I tried Klonopin and it worked well but left me depressed. Ann Doyle



Recommend Current pageAuthor Profile
Replies to this message


Re: muscle relaxer

Re : muscle relaxer --- Ann Doyle
Posted by Delaine Inman , Aug 17,2001,20:10 Top of Thread Archive
How much were you on? My doctor wanted me to take 1/2mg twice a day, but I felt drained and drugged so she let me keep it at 1/4mg 4 times a day and I feel fine with that. Some people just can't take anything but very small doses. It helps keep my eyes open. I've taken muscle relaxers years ago for low back problem and I'd have to go to bed the whole time I was on it (usually 2 to 4 days).



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Delaine Inman
Posted by Christel-California , Aug 17,2001,21:42 Top of Thread Archive
Advil has always worked wonders for me with back problems, without the slightest side effects, of course it doesn't do a thing for the condition we all suffer from. Everything else that's been prescribed for me hasn't been working and usually puts me to sleep.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Delaine Inman
Posted by Ann Doyle , Aug 18,2001,15:40 Top of Thread Archive
I was on .5 mg twice a day. It really kept my eyes open and most of all helped with the Meige. It didn't make me drowsy. Nothing does.
I haven't found anything that works as well as klonopin. I miss it when the Botox wears off and this time most of it wore off in 3 1/2 weeks. I only get it every 3 months. I don't think my Dr. would give it any more frequently. I'm only getting 25 MU's at a time. I don't think that is much and wonder if I got more if it would last longer or if it would just cause side effects like droopy mouth. So far the shots are perfect while they last. I feel almost normal.
That's another question I'd like answered by the pro's. Would more Botox last longer or just cause side effects? I quess I could ask the Dr. but even though I write down things, I forget to ask most of them.
Another question, Iss 25 MU's a big dose for bleph with Meige? Ann Doyle



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Ann Doyle
Posted by Delaine Inman , Aug 18,2001,15:49 Top of Thread Archive
If Klonopin 1/2mg helped...why was it stopped? I can only relate my experience. I had been getting 50 units of Botox and before surgery couldn't tell it helped that much except it made my nose twitch and my eyes not close completely, but the spasms would continue. After surgery it helped a little for almost 3 months. In March I got 65 units and started the Klonopin and I did better than I'd ever done for almost 3 months. Then she gave me 70 around the eyes and 30 in the right side of my neck and kept the spasms away from neck and eyes about 3-4 weeks....but the dry eyes which had never been a big deal has blurred my vision and cause great discomfort and is just beginning to wear off after 8 weeks.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Delaine Inman
Posted by Ann Doyle , Aug 19,2001,17:36 Top of Thread Archive
He stopped the klonopin because of the depression. I went back on Xanax which also works but not as well. So, I'd like to get back on klonopin . Maybe I was just depressed because I was sick and tired of "IT". Anyway, as soon as I stopped the klonopin the depression stopped.
It would take awhile to get off Xanax--(12 days), so I'll wait till after my next Botox. That way I won't miss it.
Thanks for all the answers. I really appreciate it. Ann Doyle



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Ann Doyle
Posted by Billie Lowe (billie lowe,Billie Lowe), Aug 18,2001,17:09 Top of Thread Archive
Hi Ann
I used to get botox every 3 months, but usually the last month I would have trouble driving & reading. My doctor started giving mine every 8 weeks & that worked really well for a couple of years. It is starting not to last quite as long now. I get 100 units around my eyes & in the side of my nose, for meige. I would think that the more botox you got, the more apt it would be to cause droopy eye lids or side effects, but if you are not getting a lot now maybe your doctor could go higher without any problems. Talk to him about it. My doctor would increase mine after a few times of me telling her that they weren't working as well.

Billie




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Ann Doyle
Posted by Sally - in - Idaho , Aug 18,2001,19:42 Top of Thread Archive
Ann, I sometimes write a letter to my doctor listing any new symptoms, side effects, or special questions about halfway between appointments. That way, he has a chance to think about them and discuss them with me at my appointment, because sometimes I forget my list or he is in a hurry and doesn't seem to have time to deal with it.

Sally in North Idaho




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: muscle relaxer

Re : Re: muscle relaxer --- Sally - in - Idaho
Posted by Ann Doyle , Aug 19,2001,17:25 Top of Thread Archive
Good Idea Sally, I'll give it a try. He is so busy, I wonder if he'll even read it. Ann



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile